# SDR CALA2024061001761

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 80,401 hours, 7,864 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 161W110038
- Condition: Damaged
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT THE MLG WHEEL  #2 WAS FOUND ONE NUT AXLE SCREW ASSY DAMAGED INSTALLED THE SCREW AND NUT AS REFER AMM TASK 32-45-01-420-001. ITEM OK.
